MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SESR01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implant of the implantable pulse generator (ipg) was unsuccessful due to an unspecified set screw issue.The ipg was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The returned device had foreign material in the connector.The returned device had a damaged connector.The returned device indicated a grommet issue.The returned device indicated a damaged grommet.The returned device indicated foreign material on set screw.The returned device indicated a set screw with a rounded socket.The returned device indicated a damaged set screw.If information is provided in the future, a supplemental report will be issued.

Brand Name
SENSIA SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7530146
Report Number3004209178-2018-11392
Device Sequence Number16507151
Product Code NVZ
UDI-Device Identifier00643169474260
UDI-Public00643169474260
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/14/2018
Device Model NumberSESR01
Device Catalogue NumberSESR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date05/21/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR